Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Alcoholic symptoms, please suggest therapy

sir, good morning this is siddhu.. working in AIRFORCE. i need your suggestion. my is an habitual drinker. he has faced with the problem of alcoholic symptoms.examined with a psychologist .he has prescribed with he is ok.. but still some times he is continuing drink.. we are getting scare where again he will suffer the same above mentioned problem.Recently i watch in TV regarding the drinking problem..he advised some therapy named as ahaya or abha therapy im not there any therapy existins like this to solve this problem.. to stop drinking habbit
Asked On : Sun, 4 Jul 2010
Answers:  1 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hello siddhu,
i think ths therapy ll b done by ayurvedic specialists, but he can be treated well by a psychiatrist as he s already gone for t , mainly he shld get the motivational therapy , and you guys u shld help him to get over t ,unless he decides to stop t by himself ..none of the therapy ll work for him .
Answered: Wed, 31 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor